# SDR 22AA200900007

- Difficulty date: August 21, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ODOR OF ELECTRICAL FUMES FROM UNKNOWN SOURCE.  UNABLE TO ISOLATE.  VISUAL INSPECTED WIRE BUNDLES & TERMINALS, BLOCK IN FWD E/E.  NO FUMES BURNED OR CHAFING NOTED.  INSPECTED STALL INVERTER. BATTERY CHARGER, WX RADAR TRANCEIVER FOR SIGNS OF BURN, NO FAULTS NOTED.  R & I RECIRCULATING FAN FOR DAMAGE OR BURN, NO FAULTS NOTED.  REPLACED FAN IAW 21-58-01, 21-25-01.  RAN BOTH ENGINES & OPERATED BOTH PACKS WITH ENGINE BLEEDS & APU BLEED WITH RECIR FAN OFF & ON.  CYCLED ALT EQUIP COOLING SWITCHES SEVERAL TIMES, NO FUMES OR FAULTS NOTED.  ENGINE RUN ACCOMPLISHED FOR 1 HOUR WITH A/C PRESSURIZED, UNABLE TO DUPLICATE ON GROUND.  INSP EQUIPMENT COOLING DUCTS AND A/C DUCTS AND TRIM AIR VALVES IN FWD CX.  NO LEAKS OR DAMAGE.
